KILPELAINEN-MALY TECHNIQUE FOR THE GENERAL CASE OF DIVERGENCE QUASILINEAR ELLIPTIC EQUATIONS

K. O. Buryachenko

Abstract


In the paper we prove an iteration lemma for the general case of quasilinear elliptic equations in divergence form. As in the case of p-Laplace operator, for which iteration lemma has been proved in first by Kilpelainen and Maly, our obtained result serves a basic instrument for further investigation of such type of quasilinear elliptic equations. With the help of mentioned lemma it is established the Harnack –type inequality for equations under consideration in terms of nonlinear Wolf potentials.

Keywords


quasilinear elliptic equations; iteration technique; second order partial differential equations; p-Laplace operator; Wolf potentials; double-phase equations; pointwise estimates

References


Kilpelainen T. The Wiener test and potential estimates for quasilinear elliptic

equations / T. Kilpelainen, J. Maly // Acta Mathematica . – 1994. –Vol. 172, № 1. –

P. 137–161.

Skrypnik I. Pointwise estimates of solutions to the double-phase elliptic equations/

I. Skrypnik, K. Buryachenko//Ukrainian Mathematical Bulletin. – 2016. –Vol. 13, № 3. –

P. 388–407.

Ruzicka M. Electrorheological Fluids: Modeling and Mathematical Theory /

M. Ruzicka. — Springer, Berlin, 2000. — 434 p.

Zhikov V.V. On Lavrentiev's phenomenon/V.V. Zhikov // Russ. J. Math. Phys. –

– № 3. – P. 264-269.

V. V. Zhikov V.V. Averaging of functionals of the calculus of variations and

elasticity theory/ V.V. Zhikov //Izv. Akad. Nauk SSSR, Ser. Mat. – 1986. – Vol. 50 –

P. 675-710.


Full Text: PDF
Archive
2013 16
2014 16
2015 16
2016 1
2017 1
2018 1
2019

1

User

Language

Journal Content

Browse